# SDR AALA201703059007

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 11,586 hours, 4,512 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830C00LI200395
- Condition: Failed
- Location: Slat System
- Part time: 11,586 hours, 4,512 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE SLATS WOULD NOT EXTEND COMING INTO DESTINATION.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  REMOVED AND REPLACED SLAT ACTUATOR.  AIRCRAFT WAS GROUNDED
